# SDR 0201679866

- Difficulty date: May 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 56,675 hours, 54,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, FLAPS REMAINED AT 5 DEGREES.  VISUALLY CONFIRMED FLAPS WERE EXTENDED.  FLIGHT RETURNED TO MSP AND LANDED UNEVENTFULLY.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM ON THE GROUND.  FLAP RETRACTION CHECKED GOOD.  LUBRICATED THE DOOR ROLLERS ON BOTH SIDES.  AIRCRAFT RETURNED TO SERVICE.
